Discussions that mention demerol

Pain Management board


Hey Everyone,

My GP was very concerned. He does not want me to take the blood thinner shots at all anymore. He said that the risk of another clot right now is 100 less than my risk of bleeding way too much. He said that I cannot increase the percocet due to the tylenol, but to increase the oxycontin.

I told him about our idea to go to the Walk-In clinic. ( I called and they do have pain med injections, probably just Torodal and Demerol, but beggers can't be choosers ) He is worried about the bleeding. He says that if I have ANY lightheadedness and/or dizziness I am to go to the ER immediatley. He said that I have to get my CBC checked to make sure I am not in a dangerous level from blood loss.

I do not want to go to the ER. I know, I know, but to be honest with you all, I have been traumatized by the hospital and all the terrible things that have happened to me, and all the suffering the have made me go through with multiple pelvic exams, IV sticks, CAT scans, ultrasounds, ect. They also never want to treat my pain, or they give me toradol shots in the rear and tell me to go home. I won't have a choice though if this gets worse, or the Walk-In clinic cannot get results of my blood work back soon.

My GP is in support of getting a pain med shot, but I know it will only provide a few hours of relief. I don't want to have to take more meds, when I am already on so much, but there has to be another option for me. Why is neither the doctor or the pharmacist talking about oxycodone without tylenol? Have I topped out? When I asked the pharmacist she said I need to go to the ER because the ONLY thing that would help is IV meds, and I was already on all these meds and was addicted. :( I feel like I am hopeless.

Any suggestions? Thank you all so very much. I pray that I can get through the night, and that the Walk-In clinic doctor will even help me tomorrow. God bless all of your for your friendship, prayers and concerns. I promise I will go to the ER if things get worse, or I have symptoms of blood loss. Chris is with me, and is not leaving my side. Please pray for me. I am afraid no one can help me anymore,

Your Friend,

Amanda